# SDR 97ZZZX5140

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N972ST
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 745SA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 035A470105
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PILOT LOST OIL PRESSURE.  SHUT DOWN ENGINE AND DEVELOPED EMERGENCY AND LANDED AT CAE.  FOUND OIL COOLER STAINLESS OIL LINE CRACKED.  REPLACED LINE WITH SERVICEABLE LINE.
